Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 67, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 18, 2011, 11:59 AM CST. It took effect at Nov 18, 2011, 9:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 11:59 AM CST (17:59 UTC)
- In effect from
- Nov 18, 2011, 9:00 PM CST
- Expired
- Nov 20, 2011, 6:00 PM CST
- In force
- 45 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
274 WHUS74 KBRO 181759 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1159 AM CST FRI NOV 18 2011 ...SOUTHEAST WINDS WILL INCREASE TONIGHT... .SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS... THUS INTERACTING WITH HIGH PRESSURE IN THE GULF AND TIGHTENING THE LOCAL PRESSURE GRADIENT. LOW END SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST TONIGHT THROUGH SATURDAY MORNING. GMZ150-155-170-175-190300- /O.NEW.KBRO.SC.Y.0067.111119T0300Z-111119T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1159 AM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS. WAVE HEIGHTS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
962 WHUS74 KBRO 190402 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1002 PM CST FRI NOV 18 2011 ...SOUTHEAST WINDS WILL INCREASE TONIGHT... .SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE GULF AND TIGHTENING THE LOCAL PRESSURE GRADIENT. THIS WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST TONIGHT THROUGH SATURDAY MORNING. GMZ150-155-170-175-191200- /O.CON.KBRO.SC.Y.0067.000000T0000Z-111119T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1002 PM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
204 WHUS74 KBRO 190930 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 330 AM CST SAT NOV 19 2011 ...SOUTHEAST WINDS WILL INCREASE TONIGHT... .STRONG SOUTHEAST WINDS WILL CONTINUE TODAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. GMZ130-132-135-191800- /O.EXB.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 330 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO NEAR 30 KNOTS. CHOPPY BAR WATERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-191800- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 330 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
026 WHUS74 KBRO 190932 CCA MWWBRO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 331 AM CST SAT NOV 19 2011 ...SOUTHEAST WINDS WILL CONTINUE TODAY... .STRONG SOUTHEAST WINDS WILL CONTINUE TODAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. GMZ130-132-135-191815- /O.EXB.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 331 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO NEAR 30 KNOTS. CHOPPY BAR WATERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-191815- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 331 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
760 WHUS74 KBRO 191547 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 947 AM CST SAT NOV 19 2011 ...STRONG SOUTHEAST WINDS WILL CONTINUE TODAY... .STRONG SOUTHEAST WINDS WILL CONTINUE THROUGH TONIGHT IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON FOR THE LAGUNA MADRE. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 6 AM SUNDAY FOR THE COASTAL WATERS EAST OF PADRE ISLAND. GMZ150-155-170-175-200000- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 947 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-200000- /O.CON.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 947 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO NEAR 30 KNOTS. CHOPPY BAY WATERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
597 WHUS74 KBRO 200053 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 653 PM CST SAT NOV 19 2011 ...STRONG SOUTH WINDS WILL CONTINUE TONIGHT... .STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS THROUGH TONIGHT IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING ACROSS THE LOWER TEXAS GULF WATERS DUE TO ELEVATED WINDS AND SEAS. GMZ150-155-170-175-200900- /O.CON.KBRO.SC.Y.0067.000000T0000Z-111120T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 653 PM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. THE GULF WAVE HEIGHTS WILL RANGE FROM 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
483 WHUS74 KBRO 200906 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 306 AM CST SUN NOV 20 2011 ...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY SUNDAY... .STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS ON SUNDAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING ACROSS THE LOWER TEXAS GULF WATERS DUE TO ELEVATED WINDS AND SEAS. WINDS WILL REACH 20 TO 25 KNOTS ACROSS THE LAGUNA MADRE WATERS...AND GENERALLY AROUND 20 KNOTS FOR THE GULF OF MEXICO WATERS. BEYOND 20NM WILL REMAIN AROUND 7 FEET. GMZ130-201800- /O.NEW.KBRO.SC.Y.0068.111120T0906Z-111121T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- 306 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE LAGUNA MADRE... * WINDS AND WAVES: WINDS FOR THE LAGUNA MADRE WILL REACH 20 TO 25 KNOTS LATER THIS MORNING AND CONTINUE THROUGH THE LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ132-135-201800- /O.EXB.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/ LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 306 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE LAGUNA MADRE... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-201800- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 306 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE GULF OF MEXICO WATERS FROM SHORE TO 60 NAUTICAL MILES. * WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS. THE GULF WAVE HEIGHTS WILL RANGE FROM 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
885 WHUS74 KBRO 201759 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1159 AM CST SUN NOV 20 2011 ...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY TODAY... .STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS TODAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. GMZ132-135-150-155-170-175-210000- /O.CON.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/ LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1159 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-210000- /O.CON.KBRO.SC.Y.0068.000000T0000Z-111121T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- 1159 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: WINDS FOR THE LAGUNA MADRE WILL BE 20 TO 25 KNOTS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 11:38 AM CST, 21 minutes earlier.
Area forecast discussion, Nov 18, 11:38 AM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1138 AM CST FRI NOV 18 2011 .DISCUSSION...UPDATED FOR 18Z TAFS. && .AVIATION...MODERATE SOUTHEAST WINDS WILL BECOME BREEZY TO WINDY SATURDAY MORNING AND AFTERNOON AS LOW PRESSURE MOVES OUT OF THE ROCKIES AND SPREADS ACROSS NEBRASKA. INCREASING LOW LEVEL MOISTURE WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES. && .PREV DISCUSSION... /ISSUED 915 AM CST FRI NOV 18 2011/ DISCUSSION...UPDATED FOR MARINE. MARINE...WAVE HEIGHT HAS DROPPED TO AROUND FIVE FEET OFFSHORE. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PREV DISCUSSION... /ISSUED 453 AM CST FRI NOV 18 2011/ DISCUSSION... SEE AVIATION DISCUSSION BELOW... AVIATION... LIGHT AND VARIABLE WINDS EARLY...WILL BECOME SOUTHEAST AT 12 TO 14 KNOTS...WITH HIGHER GUSTS BY LATE MORNING. LOW TO MID LEVEL CLOUD COVER WILL INCREASE THROUGHOUT THE DAY...BUT VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS. EXPECT WINDS TO SLOWLY DIMINISH AFTER 00Z SATURDAY. PREV DISCUSSION... /ISSUED 315 AM CST FRI NOV 18 2011/ SHORT TERM /TODAY THROUGH SATURDAY/...SURFACE HIGH WILL CONTINUE TO SHIFT EAST INTO THE SOUTHEAST U.S...ALLOWING WINDS ACROSS DEEP SOUTH TEXAS TO VEER TO THE SOUTHEAST. THIS WILL RESULT IN GRADUAL INCREASE IN DEW POINTS AND A SLOW WARM UP THROUGH SATURDAY. MODELS CONTINUE TO INDICATE AN INCREASE IN MID/LOW LEVEL CLOUDINESS THROUGHOUT THE DAY FRIDAY...WHICH WILL HELP TO KEEP TEMPERATURES DOWN SLIGHTLY. EXPECT HIGHS TO TOP OUT IN THE UPPER 70S TO LOWER 80S. LOW TEMPERATURES ON SATURDAY MORNING WILL RUN ABOUT 10 DEGREES ABOVE THE FORECAST LOWS FOR FRIDAY MORNING...GENERALLY IN THE 60S INLAND AND LOW 70S ALONG THE COAST. SOUTH TEXAS WILL LIE BETWEEN A SURFACE LOW THAT WILL DEEPEN ACROSS THE CENTRAL PLAINS AND A SURFACE HIGH OVER THE MID ATLANTIC. THIS WILL RESULT IN INCREASING SOUTHEAST WINDS ON SATURDAY...OF 10 TO 15 KNOTS WITH SOME HIGHER GUSTS. AN UNSEASONABLY WARM DAY IS EXPECTED SATURDAY...WITH HIGHS IN THE UPPER 80S TO LOWER 90S. STAYED CLOSER TO THE WARMER MET GUIDANCE FOR HIGHS ON SATURDAY. ALTHOUGH ISOLATED STREAMER SHOWERS WILL BE POSSIBLE ALONG THE COASTAL AREAS BOTH FRIDAY AND SATURDAY MORNING...COVERAGE WILL REMAIN LIMITED...SO DID NOT INCLUDE IN THE GRIDS. LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...GUSTY SOUTHEAST WINDS WILL CONTINUE FOR THE REGION INTO EARLY NEXT WEEK WITH STRONG RIDGING ACROSS THE GULF AND LOW PRESSURE BUILDING AHEAD OF A MID LEVEL TROUGH IN THE PANHANDLE. DO NOT YET EXPECT WIND ADVISORIES...BUT BREEZES WILL BE CONSISTENT THROUGH TUESDAY. WINDS ALOFT WILL RUN FROM THE SOUTHWEST EACH DAY...MAINTAINING VERY WEAK SFC TROUGH RIGHT ALONG THE COAST...WHICH WILL CONTINUE TO PRODUCE VERY ISOLATED SEA BREEZE SHOWERS. HIGH WILL RUN IN THE MID 80S EACH AFTERNOON. NEXT WEATHER SYSTEM SWEEPS INTO TEXAS TUESDAY. MID LEVEL TROUGH DIVING DOWN THE WEST COAST WILL EJECT THROUGH TEXAS TUESDAY INTO EARLY WEDNESDAY...WITH AN ACCOMPANYING COLD FRONT. THERE IS STILL CONSIDERABLE SPREAD ON TIMING AND LOCATION OF WHERE THE TROUGH EJECTS THROUGH TEXAS...WHICH COMPLICATES THE ACCOMPANYING FRONTAL PASSAGE LOCALLY. WILL CONTINUE WITH THE LATER PASSAGE...ROUGHLY MIDNIGHT TUESDAY NIGHT/WEDNESDAY MORNING. MODELS ARE STILL NOTING GOOD RAIN CHANCES WITH THE PASSAGE...BUT HAVE BEEN OVERESTIMATING POPS FOR THE PAST COUPLE PASSAGES. WILL HOLD ONTO 20 TO 30 POPS FOR TUESDAY PREFRONT THROUGH FRONTAL PASSAGE TIME WEDNESDAY MORNING. WINDS BEHIND THE FRONT WILL BE BREEZY FROM THE NORTH...BUT NOT EXPECTING SIGNIFICANT DRY AIR PUNCH BEHIND THIS FRONT. WINDS PROMPTLY FLOP BACK TO THE SOUTHEAST BY LATE WEEK AND ONCE AGAIN RAMP UP TO BREEZY STATUS. MARINE... TODAY THROUGH SATURDAY...BUOY 020 REPORTS AN ESE WIND AT 12 KNOTS GUSTING TO 18 KNOTS...WITH 7 FOOT SEAS. ALTHOUGH WINDS WILL REMAIN BELOW SCA CRITERIA TODAY...SEAS WILL STAY IN THE 6 TO 7 FOOT RANGE...SO HAVE LEFT THE SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z SATURDAY. WINDS AND SEAS WILL DIMINISH FRIDAY NIGHT THEN INCREASE AGAIN ON SATURDAY AS SOUTHEAST WINDS INCREASE TO 18 TO 20 KNOTS. SMALL CRAFT ADVISORIES MAY BE REQUIRED ON SATURDAY. SATURDAY NIGHT THROUGH MONDAY...AGITATED CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK WITH WINDS RUNNING 15 TO 20 KNOTS AND SEAS GENERALLY 4 TO 7 FEET. CONDITIONS ARE FAVORABLE FOR FURTHER INCREASES SOMETIME OVER THE WEEKEND...WHICH WOULD REQUIRE ADVISORIES. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/65/CAMPBELL
Hazardous weather outlook, Nov 18, 9:26 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 926 AM CST FRI NOV 18 2011 TXZ248>257-191530- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 926 AM CST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A HIGH RISK OF RIP CURRENTS WILL PREVAIL ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-191530- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 926 AM CST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW PRESSURE IN THE CENTRAL PLAINS INTERACTING WITH HIGH PRESSURE IN THE GULF...TIGHTENING THE PRESSURE GRADIENT. BORDERLINE TO LOW END SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BORDERLINE TO LOW END SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE OFF AND ON THROUGH THE FIRST PART OF NEXT WEEK AHEAD OF A MID WEEK COLD FRONT. A COLD FRONT WEDNESDAY MORNING WILL BRING STRONG NORTHEAST WINDS AND HIGH SEAS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.